MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT SZ3/4 36 MM +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC PERFORM 45% INSERT SZ3/4 36 MM +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWP2360
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the primary surgery was conducted on (b)(6) 2025.Later, he felt looseness in his shoulder joint when going to bed.Partial revision arthroplasty was conducted on (b)(6) 2026 due to instability, although no dislocation was present.No further information was provided.
 
Event or Problem Description
It was reported that; the primary surgery was conducted on (b)(6) 2025.Later, he felt looseness in his shoulder joint when going to bed.Partial revision arthroplasty was conducted on (b)(6) 2026 due to instability, although no dislocation was present.No further information was provided.
 
Additional Manufacturer Narrative
Correction- d3 (manufacturer entity was corrected from tornier sas to tornier inc.) the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any further information is provided the complaint report will be updated.

Brand Name
PERFORM 45% INSERT SZ3/4 36 MM +0
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24640671
Report Number0001649390-2026-00287
Device Sequence Number18615683
Product Code KWS
UDI-Device Identifier00846832084456
UDI-Public(01)00846832084456(11)240213(17)290213(10)AG7797020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP2360
Device Lot NumberAG7797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight70 KG